# SDR USAA2011052600009

- Difficulty date: May 1, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT FR53+1 INCH, Y765.  PERFORMED PERMANENT REPAIR ON SEAT TRACK AT FR53+1INCH, Y765 IAW A320 SRM A320 53-00-15.
